Ask Experts Questions for FREE Help !
Ask
    akhil59705's Avatar
    akhil59705 Posts: 1, Reputation: 1
    New Member
     
    #1

    Jun 4, 2015, 02:05 PM
    Jaundice;paracetamol overdose;liver problems
    Doctor I performed a LFT test in a nearby laboratory today and here are the results of the tests
    Total BILLIRUBIN- 2.5mg/dl
    Direct BILLIRUBIN-1.5mg/dl
    Indirect BILLIRUBIN-1.0mg/dl
    S.G.P.T- 48unit/ml
    S.G.O.T - 56unit/ml
    S.ALKALINE PHOSPHATASES -98.7AU


    The pathologist told me that my blood sample shows symptoms of Jaundice,moreover I have had been a patient of Paracetamol Overdose during November 2014, I took them for a suicide attempt.
    I took 40 tablets of Altrafam-P and 20 tablets of Powerflam P.
    What should I do??
    Curlyben's Avatar
    Curlyben Posts: 18,469, Reputation: 1857
    Admin & Wine Expert
     
    #2

    Jun 4, 2015, 02:28 PM
    You must seek the advice of a professional medical practitioner.
    talaniman's Avatar
    talaniman Posts: 54,009, Reputation: 10852
    Expert
     
    #3

    Jun 4, 2015, 02:37 PM
    Get a doctor and do as he tells you.

    Paracetamol toxicity - Wikipedia, the free encyclopedia
    tickle's Avatar
    tickle Posts: 23,801, Reputation: 2674
    Expert
     
    #4

    Jun 4, 2015, 02:56 PM
    Serious jaundice can manifest itself many ways, indicating a compromised liver. The whites of the eyes turn yellow, skin takes on a yellow cast in extreme liver problems. Do you have any of these symptoms. Your blood work means nothing to us; many labs will have different readings. We are not equipped to give you information on what you have provided.

    What country are you from ?
    joypulv's Avatar
    joypulv Posts: 21,593, Reputation: 2941
    current pert
     
    #5

    Jun 4, 2015, 03:57 PM
    Posting LFT results is not meaningful.
    Read this in it's entirety to see why.
    Abnormal Liver Function Tests | Doctor | Patient

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Overdose by biogesic/paracetamol [ 0 Answers ]

I got rashes almost overall my body except in private part face and scalp, I got overdose from biogesic/paracetamol, can I use antihistamine for this?

LUPUS/spleen problems/liver cirrhosis [ 7 Answers ]

My mom has lupus and she has lived with painful joints and restless sleep for as long as I can remember. My sister died from lupus. Mom has had problems with her spleen for awhile. The doctors say it is much bigger then it should be and they keep doing tests but no answers. She finally ended up...

Pot cause Liver problems? [ 2 Answers ]

Would smoking pot cause liver enzymes to be high, and would pot show up in a liver biopsy if that was the problem?

What is the similarities between a pig liver and a human liver? [ 1 Answers ]

What is the similarities between a pig liver and a human liver?


View more questions Search